MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION; METALLIC SPINAL INTERBODY FUSION CAGE

GLOBUS MEDICAL, INC. COALITION; METALLIC SPINAL INTERBODY FUSION CAGE
Model Number 1136.2011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that both anchors backed out after the surgery.The anchors were removed and an xtend plat was placed over the coalition mis ti spacer.The anchors were removed after the case.
 
Additional Manufacturer Narrative
The part was not returned for evaluation.The purpose of this rationale is to determine the risk associated with "migration/displacement of screw/anchor".Associated with "migration/displacement of screw/anchor".The sales rep was contacted and shared two lateral x-ray images that showed a coalition mis anchor migrated anteriorly and was not blocked by the spacer's set screw.The x-rays were taken at a post-op follow-up appointment.A revision surgery was scheduled to address the backout, and the rep shared that during the revision surgery, after the surgeon dissected through the tissue to visualize the spacer, the surgeon noted the blocking set screw of the spacer was in the unlocked position.It is unclear whether the set screw was locked during the original surgery or if it became unlocked afterwards.No additional information was available.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.The following sections were updated for this supplemental report.B4, b7, g6, h2, h6, h10.
 
Event or Problem Description

Brand Name
COALITION
Common Device Name
METALLIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23407576
Report Number3004142400-2025-00265
Device Sequence Number9076051
Product Code ODP
UDI-Device Identifier00889095389999
UDI-Public00889095389999
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1136.2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown